American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Monica Conti, Elsa M. Marchini and Vittorino Pata. Reaction-diffusion with memory in the minimal state framework. Trans. Amer. Math. Soc. 366 (2014) 4969-4986.
Abstract, references, and article information   
View Article: PDF

[2] Fabrice Baudoin, Maria Gordina and Tai Melcher. Quasi-invariance for heat kernel measures on sub-Riemannian infinite-dimensional Heisenberg groups. Trans. Amer. Math. Soc. 365 (2013) 4313-4350.
Abstract, references, and article information   
View Article: PDF

[3] Wolfgang Arendt and Michal Chovanec. Dirichlet regularity and degenerate diffusion. Trans. Amer. Math. Soc. 362 (2010) 5861-5878. MR 2661499.
Abstract, references, and article information   
View Article: PDF

[4] Nejla Nouaili and Hatem Zaag. A Liouville theorem for vector valued semilinear heat equations with no gradient structure and applications to blow-up. Trans. Amer. Math. Soc. 362 (2010) 3391-3434. MR 2601595.
Abstract, references, and article information   
View Article: PDF

[5] Pierre Collet, Servet Martinez and Jaime San Martin. Ratio limit theorem for parabolic horn-shaped domains. Trans. Amer. Math. Soc. 358 (2006) 5059-5082. MR 2231885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Magnanini, J. Prajapat and S. Sakaguchi. Stationary isothermic surfaces and uniformly dense domains. Trans. Amer. Math. Soc. 358 (2006) 4821-4841. MR 2231874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Olivier Baconneau and Alessandra Lunardi. Smooth solutions to a class of free boundary parabolic problems. Trans. Amer. Math. Soc. 356 (2004) 987-1005. MR 1984464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jerome A. Goldstein and Qi S. Zhang. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003) 197-211. MR 1928085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mihai N. Pascu. Scaling coupling of reflecting Brownian motions and the hot spots problem. Trans. Amer. Math. Soc. 354 (2002) 4681-4702. MR 1926894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sorin Micu and Enrique Zuazua. On the lack of null-controllability of the heat equation on the half-line. Trans. Amer. Math. Soc. 353 (2001) 1635-1659. MR 1806726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. Lederman, J. L. Vázquez and N. Wolanski. Uniqueness of solution to a free boundary problem from combustion. Trans. Amer. Math. Soc. 353 (2001) 655-692. MR 1804512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] José M. Arrieta and Alexandre N. Carvalho. Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations. Trans. Amer. Math. Soc. 352 (2000) 285-310. MR 1694278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alberto G. Setti. $L^p$ and operator norm estimates for the complex time heat operator on homogeneous trees. Trans. Amer. Math. Soc. 350 (1998) 743-768. MR 1443889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kin Ming Hui. A Fatou theorem for the solution of the heat equation at the corner points of a cylinder . Trans. Amer. Math. Soc. 333 (1992) 607-642. MR 1091707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John L. Lewis and Margaret A. M. Murray. Regularity properties of commutators and layer potentials associated to the heat equation . Trans. Amer. Math. Soc. 328 (1991) 815-842. MR 1020043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Terry R. McConnell. The two-sided Stefan problem with a spatially dependent latent heat . Trans. Amer. Math. Soc. 326 (1991) 669-699. MR 1008699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Russell M. Brown. The initial-Neumann problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 320 (1990) 1-52. MR 1000330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur. The heat equation for Riemannian foliations . Trans. Amer. Math. Soc. 319 (1990) 619-630. MR 987165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Russell M. Brown. Area integral estimates for caloric functions . Trans. Amer. Math. Soc. 315 (1989) 565-589. MR 994163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Baxter, G. Dal Maso and U. Mosco. Stopping times and $\Gamma$-convergence . Trans. Amer. Math. Soc. 303 (1987) 1-38. MR 896006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. S. Bear. Hardy spaces of heat functions . Trans. Amer. Math. Soc. 301 (1987) 831-844. MR 882717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pierre Baras and Jerome A. Goldstein. The heat equation with a singular potential . Trans. Amer. Math. Soc. 284 (1984) 121-139. MR 742415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Emmanuele DiBenedetto and Avner Friedman. The ill-posed Hele-Shaw model and the Stefan problem for supercooled water . Trans. Amer. Math. Soc. 282 (1984) 183-204. MR 728709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Eugene Fabes and Sandro Salsa. Estimates of caloric measure and the initial-Dirichlet problem for the heat equation in Lipschitz cylinders . Trans. Amer. Math. Soc. 279 (1983) 635-650. MR 709573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] José-Francisco Rodrigues. Free boundary convergence in the homogenization of the one-phase Stefan problem . Trans. Amer. Math. Soc. 274 (1982) 297-305. MR 670933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ping Charng Lue. The asymptotic expansion for the trace of the heat kernel on a generalized surface of revolution . Trans. Amer. Math. Soc. 273 (1982) 93-110. MR 664031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Avner Friedman and Shoshana Kamin. The asymptotic behavior of gas in an $n$-dimensional porous medium . Trans. Amer. Math. Soc. 262 (1980) 551-563. MR 586735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. V. Widder. The Huygens property for the heat equation . Trans. Amer. Math. Soc. 232 (1977) 239-244. MR 0454346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John T. Kemper. Temperatures in several variables: Kernel functions, representations, and parabolic boundary values . Trans. Amer. Math. Soc. 167 (1972) 243-262. MR 0294903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1